# SDR WTAA960098

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - AFTER RETRACTION RIGHT MAIN LANDING GEAR DOWN AND LOCKED LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO FAT FOR REPAIRS.  MX ADJUSTED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
